| Model Number |
AFR-00001 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stroke/CVA (1770)
| Date of Event |
07/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a cardiac ablation procedure, a temperature sensor error occurred.The catheter was replaced which resolved the issue. the case was completed.It was also reported that a few hours after the procedure, the patient experienced a stroke. computed tomography imaging was performed to confirm or diagnose the stroke.The patient had right-sided weakness and facial droop that did not fully resolve and was treated with thrombolytics. no further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.